# SDR SWAA2023042730902

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED AFT GIRT BAR FITTING IS LOOSE<[01] TIGHTENED FED AFT GIRT BAR FITTING; PERFORMED INSTALLATION TEST CHECKS GOOD PER AMM 25-66-02-400-801;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
